Hermite-Hadamard type fractional integral inequalities for generalized beta (r, g)-preinvex functions

Artion Kashuri, Rozana Liko

Resumen


In the present paper, a new class of generalized beta (r, g)-preinvex functions is introduced and some new integral inequalities for the left-hand side of Gauss-Jacobi type quadrature formula involving generalized beta (r, g)-preinvex functions are given. Moreover, some generalizations of Hermite-Hadamard type inequalities for generalized beta (r, g)-preinvex functions via Riemann-Liouville fractional integrals are established. These results not only extend the results appeared in the literature (see [1]), [2]), but also provide new estimates on these types.

Palabras clave


Hermite-Hadamard type inequality; Hölder's inequality; Minkowski's inequality; Cauchy's inequality; power mean inequality; Riemann-Liouville fractional integral; s-convex function in the second sense; m-invex; P -function.

Texto completo:

PDF

Referencias


A. Kashuri and R. Liko, Ostrowski type fractional integral inequalities for generalized (s, m, ϕ)-preinvex functions, Aust. J. Math. Anal. Appl., 13 (1), Article 16, 1-11, (2016).

A. Akkurt and H. Yildirim, On some fractional integral inequalities of Hermite-Hadamard type for r-preinvex functions, Khayyam J. Math., 2, (2), pp. 119-126, (2016).

T. S. Du, J. G. Liao and Y. J. Li, Properties and integral inequalities of Hadamard-Simpson type for the generalized (s, m)-preinvex functions, J. Nonlinear Sci. Appl., 9, pp. 3112-3126, (2016).

S. S. Dragomir, J. Pečarić and L. E. Persson, Some inequalities of Hadamard type, Soochow J. Math., 21, pp. 335-341, (1995).

H. Hudzik and L. Maligranda, Some remarks on s-convex functions, Aequationes Math., 48, pp. 100-111, (1994).

T. Antczak, Mean value in invexity analysis, Nonlinear Anal., 60, pp. 1473-1484, (2005).

X. M. Yang, X. Q. Yang and K. L. Teo, Generalized invexity and generalized invariant monotonicity, J. Optim. Theory Appl., 117, pp. 607-625, (2003).

R. Pini, Invexity and generalized convexity, Optimization., 22, pp. 513-525, (1991).

H. Kavurmaci, M. Avci and M. E. Özdemir, New inequalities of Hermite-Hadamard type for convex functions with applications, arXiv:1006.1593v1 [math. CA], pp. 1-10, (2010).

Y. M. Chu, G. D. Wang and X. H. Zhang, Schur convexity and Hadamard’s inequality, Math. Inequal. Appl., 13, (4), pp. 725-731,(2010).

X. M. Zhang, Y. M. Chu and X. H. Zhang, The Hermite-Hadamard type inequality of GA-convex functions and its applications, J. Inequal. Appl., (2010), Article ID 507560, 11 pages.

Y. M. Chu, M. A. Khan, T. U. Khan and T. Ali, Generalizations of Hermite-Hadamard type inequalities for MT-convex functions, J. Nonlinear Sci. Appl., 9, (5), pp. 4305-4316, (2016).

M. Adil Khan, Y. Khurshid, T. Ali and N. Rehman, Inequalities for three times differentiable functions, J. Math., Punjab Univ., 48, (2), pp. 35-48, (2016).

M. Adil Khan, Y. Khurshid and T. Ali, Hermite-Hadamard inequality for fractional integrals via α-convex functions, Acta Math. Univ. Comenianae, 79, (1), pp. 153-164, (2017).

H. N. Shi, Two Schur-convex functions related to Hadamard-type integral inequalities, Publ. Math. Debrecen, 78, (2), pp. 393-403, (2011).

F. X. Chen and S. H. Wu, Several complementary inequalities to inequalities of Hermite-Hadamard type for s-convex functions, J. Nonlinear Sci. Appl., 9, (2), pp. 705-716, (2016).

D. D. Stancu, G. Coman and P. Blaga, Analiză numeric㸠si teoría aproximării, Cluj-Napoca: Presa Universitară Clujeană., 2, (2002).

W. Liu, New integral inequalities involving beta function via P-convexity, Miskolc Math Notes., 15, (2), pp. 585-591, (2014).

M. E. Özdemir, E. Set and M. Alomari, Integral inequalities via several kinds of convexity, Creat. Math. Inform., 20, (1), pp. 62-73, (2011).

W. Dong Jiang, D. Wei Niu and F. Qi, Some Fractional Inequalties of Hermite-Hadamard type for r-ϕ-Preinvex Functions, Tamkang J.Math., 45, (1), pp. 31-38, (2014).

F. Qi and B. Y. Xi, Some integral inequalities of Simpson type for GA− ϵ-convex functions, Georgian Math. J., 20, (5), pp. 775-788, (2013).

W. Liu, W. Wen and J. Park, Hermite-Hadamard type inequalities for MT-convex functions via classical integrals and fractional integrals, J. Nonlinear Sci. Appl., 9, pp. 766-777, (2016).


Enlaces refback

  • No hay ningún enlace refback.